MAUDE Adverse Event Report: CALDERA MEDICAL, INC. DESARA BLUE TV; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE

CALDERA MEDICAL, INC. DESARA BLUE TV; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Model Number CAL-DS01BTV
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upon opening the product to prepare for surgery, the end of the introducer was found to be cracked.The product never came into contact with the patient and was off the field prior to patient being in the room.New sling was opened to use for the case.

Brand Name
DESARA BLUE TV
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
CALDERA MEDICAL, INC.
5171 clareton drive
agoura hills CA 91301
MDR Report Key10482298
Report Number10482298
Device Sequence Number3974764
Product Code OTN
UDI-Device Identifier00890594000858
UDI-Public00890594000858
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
Report Date (Section F) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCAL-DS01BTV
Device Catalogue NumberCAL-DS01BTV
Device Lot NumberK08032
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer09/02/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/30/2020